Pro-ℓ-extensions de corps de nombres l-rationnels

Jaulent J-F, Sauzet O (1997)
Journal of Number Theory 65(2): 240-267.

Journal Article | English

No fulltext has been uploaded

Author
;
Abstract
For a prime l dividing a prime number ℓ, we define what it is for a number fieldKto be l-rational. We discuss a special case: the ℓ-birational fields, rational for two places over ℓ. We give a definition for a l-primitive set of tame primes,X, that let us write the Galois group of the maximal ℓ-ramified ℓ-extension ofKas the free pro-ℓ-product of the decomposition groups of primes dividing ℓX∞. This way we get a condition on the ramification for an ℓ-extension ofKto be rational. Numerical examples are given. Nous introduisons ici la notion de corps de nombres l-rationnelKrelativement à une place l au-dessus d'un nombre premier ℓ, qui généralise celle de corps ℓ-rationnel (ou ℓ-régulier) déjà considérée par plusiers auteurs en relation avec laK-théorie, et nous en discutons deiverses propriétés. Nous définissons ensuite la notion d'ensemble de places l-primitif qui permet de décrire le groupe de Galois de la pro-ℓ-extension maximale d'un tel corps comme pro-ℓ-produit de groupe de Galois locaux et de caractériser les ℓ-extensions l-ramifiées en termes de ramification modérée. Le tout est illustré par des exemples numériques obtenus par le système PARI.
Publishing Year
ISBN
PUB-ID

Cite this

Jaulent J-F, Sauzet O. Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory. 1997;65(2):240-267.
Jaulent, J. - F., & Sauzet, O. (1997). Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory, 65(2), 240-267.
Jaulent, J. - F., and Sauzet, O. (1997). Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory 65, 240-267.
Jaulent, J.-F., & Sauzet, O., 1997. Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory, 65(2), p 240-267.
J.-F. Jaulent and O. Sauzet, “Pro-ℓ-extensions de corps de nombres l-rationnels”, Journal of Number Theory, vol. 65, 1997, pp. 240-267.
Jaulent, J.-F., Sauzet, O.: Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory. 65, 240-267 (1997).
Jaulent, J.-F., and Sauzet, Odile. “Pro-ℓ-extensions de corps de nombres l-rationnels”. Journal of Number Theory 65.2 (1997): 240-267.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar
ISBN Search